# SDR SWAA2022030739576

- Difficulty date: April 9, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 8,710 hours, 3,813 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE AFT OF #1 PYLON WING DEFLECTOR BEAM INBOARD SIDE 'L' BRACKET CRACKED / REMOVED AND REPLACED 'L' BRACKET IAW SRM 51-40-02
